MAUDE Adverse Event Report: ST PAUL LEVEL 1 ER SERIES PROBES - GENERAL PURPOSE; THERMOMETER, ELECTRONIC, CLINICAL

ST PAUL LEVEL 1 ER SERIES PROBES - GENERAL PURPOSE; THERMOMETER, ELECTRONIC, CLINICAL
Model Number ER400-9
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The sample was visually inspected at a distance of 12" to 24" in normal conditions of illumination.The failure couldn't be reproduced.The root cause of the reported issue was found to be material in the seal.All mitigations on placed were verified and it was confirmed has been executing according, therefore no corrective actions could be implemented, it will be continue monitoring this failure condition in this product for threshold or escalation.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that before opening the package, the customer confirmed the product and a different product were in the same package.No patient injury or involvement was reported.

Brand Name
LEVEL 1 ER SERIES PROBES - GENERAL PURPOSE
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
aichi pref.
minneapolis, MN 55442
MDR Report Key15364267
Report Number3012307300-2022-18015
Device Sequence Number17764063
Product Code FLL
UDI-Device Identifier30695085000444
UDI-Public30695085000444
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K863646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2023
Device Model NumberER400-9
Device Catalogue NumberER400-9
Device Lot Number24350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown